| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An administrator reported that, following an intraocular lens (iol) implant procedure, the patient was having poor visual result and was unable to adapt the vision.The lens was exchanged in a secondary procedure within a month following the initial implant procedure.Additional information was requested.
Additional Manufacturer Narrative
Corrected information was provided in a.2., b.5., b.7., d.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received that there was no patient harm involved.The patient was not hospitalized due to the event and the prognosis was good.